MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number SR-0940-CS
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Vascular Dissection (3160)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that no flow was observed following stent deployment.The patient presented as asymptomatic for a right transcarotid revascularization (tcar) procedure.An enroute transcarotid stent (tss) system was selected for use.Following stent deployment at the lesion site, imaging demonstrated contrast inflow into the stent with no distal outflow beyond the stent.An additional enroute stent was placed, followed by deployment of a third enroute stent; however, subsequent imaging continued to demonstrate absence of distal flow.A cutdown with stent explantation was performed by the physician; however, the number of stents removed could not be confirmed.The physician subsequently proceeded with carotid endarterectomy (cea).Imaging continued to demonstrate lack of flow to the brain.The patient required hospitalization beyond the standard of care.The patient outcome was reported as expected to fully recover.Upon review of the pre-procedure computed tomography (ct) angiography, there was concern that the treated lesion may have represented long-segment disease.It was further reported that it was unclear whether the stents were deployed within the true lumen or false lumen.

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
Silk Road Medical Inc.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25365595
Report Number2124215-2026-29467
Device Sequence Number10650635
Product Code NIM
UDI-Device Identifier00811311020508
UDI-Public(01)00811311020508(17)270331(10)18309214
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-0940-CS
Device Catalogue NumberSR-0940-CS
Device Lot Number0018309214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date07/31/2026
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale